Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir I am taking ocdox 50, clofranil, nuhenz and inspiral 20 sr. I have noticed that after taking inspiral I am not getting hungry and noticed a slight anxiety. So should I stop taking inspiral? Please help.

1 Doctor Answered
Your observation is accurate. However you've not indicated why your doctor has prescribed it to you and it is likely you don't know. It could well be the most important medicine you have been prescribed. Visit your doctor and ask him what to do about it. Another thing you can do is to take the tablet after a heavy breakfast. If you've already stopped it please do tell your doctor about the discontinuation. Don't hide it from him.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.